I have been on Ortho Tri Cyclen Lo for almost a month and I'm currently on the 3rd green inactive pill, and yesterday, i noticed brown spotting. I take the pill every single day and haven't once missed a pill. I even take it at the EXACT same time to the minute. My boyfriend and I have been having unprotected sex so is it possible the spotting could mean I'm pregnant? Or is it my body adjusting to the hormones? Any help would be appreciated!
You are protected. Its not unusual for that brown spotting, any time during the month the first few months you're on the pill. When you're on the pill it reduces the uterine lining so periods are lighter usually. Bleeding is not a sign of pregnancy.
If you are on your 3rd green inactive pill it is likely that the brown spotting is the start of your period. This is perfectly normal.
Yes it is normal to brown spotting. I had it when i started this birth control also when i was in the beginning. It wont always happen but it IS your body trying to adjust to the hormones because u c youre suppose to start your period on the the 1st or 2nd day of your placebo (dark green) pills (placebo means an agent that is unactive, all the other colors have the active hormone in them.) So your body will start to learn when to start your cycle overtime. It should ttake u about 3 maybe 4 cycles before your body gets used to it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2013 • 2 answers
Updated 18 Mar 2014 • 1 answer
Updated 18 Aug 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer
Updated 19 Sep 2015 • 1 answer